Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Families of mutually complementary topologies

Author: B. A. Anderson
Journal: Proc. Amer. Math. Soc. 29 (1971), 362-368
MSC: Primary 54.20
MathSciNet review: 0281141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several lattices of topologies on an infinite set are considered and bounds are given for the sup of the set of cardinals d such that there is a family of d mutually complementary topologies. Large classes of ${\aleph _0}$-topologies are shown to have ${\aleph _0}$-complements, and an example is given to prove that complementation is not, in general, a very selective topological operation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.20

Retrieve articles in all journals with MSC: 54.20

Additional Information

Keywords: Topologies, principal topologies, <IMG WIDTH="26" HEIGHT="38" ALIGN="MIDDLE" BORDER="0" SRC="images/img1.gif" ALT="${T_1}$"> topologies, <!– MATH ${\aleph _0}$ –> <IMG WIDTH="27" HEIGHT="39" ALIGN="MIDDLE" BORDER="0" SRC="images/img9.gif" ALT="${\aleph _0}$">-topologies, lattice complementation
Article copyright: © Copyright 1971 American Mathematical Society